TITLE

Chaotic dynamics in quadratic systems with singular linear part

AUTHOR(S)
Belozyrov, V.; Volkova, S.
PUB. DATE
July 2012
SOURCE
Cybernetics & Systems Analysis;Jul2012, Vol. 48 Issue 4, p578
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
New existence conditions are found for homoclinic and heteroclinic orbits for systems of quadratic ordinary differential equations with singular linear part. Implementing these conditions together with Shilnikov's theorems guarantees the existence of chaotic attractors in 3-D autonomous quadratic systems. The examples of the chaotic attractors are given.
ACCESSION #
79824069

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics